# SDR 01FDEA00870

- Difficulty date: October 7, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 35,547 hours, 6,535 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Missing
- Location: Aft Lower
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

01-329 #3 ENG INBD WING PYLON AFT LOWER FAIRING MISSING.  **  S/D  **  COMING
